MAUDE Adverse Event Report: DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC
Catalog Number 82009
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k cav.Thinsert-fg,packed is alleged that it overheated and water became too hot.
 
Additional Manufacturer Narrative
Insert involved was not returned for investigation.Therefore, dhr review was performed.No issues of concern or any issue related to the complaint were identified.Cavitron inserts are 100% inspected in the manufacturing floor for water flow and spray pattern.There is not enough evidence to say that the issue is a manufacturing process issue.

Brand Name
30K CAV.THINSERT-FG,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24130450
Report Number2424472-2026-00502
Device Sequence Number5370587
Product Code ELC
UDI-Device IdentifierD003820091
UDI-PublicD003820091
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82009
Device Lot Number00139885
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown